MAUDE Adverse Event Report: COOK INC FORMULA 418 RENAL BALLOON-EXPANDABLE STENT

COOK INC FORMULA 418 RENAL BALLOON-EXPANDABLE STENT
Catalog Number FOR418-18-135-6-20
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/08/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field for common name and product code was not populated due to a technical limitation.Common name: stent, renal and product code: nin.This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that the when the formula 418 renal balloon-expandable stent was being prepared for use in an angiography of the right leg, it slipped off the balloon while being loaded onto the wire.It did not make patient contact and it is unknown how the procedure was completed, but there were no injuries or additional procedures reported.

Brand Name
FORMULA 418 RENAL BALLOON-EXPANDABLE STENT
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8178837
Report Number1820334-2018-03857
Device Sequence Number1987745
Product Code NIN
UDI-Device Identifier10827002566276
UDI-Public(01)10827002566276(17)170101(10)4730213
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2017
Device Catalogue NumberFOR418-18-135-6-20
Device Lot Number4730213
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2018
Initial Report FDA Received Date12/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR